# SDR DLL13953347

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503541217
- Condition: Corroded
- Location: Fs 1453-1753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER BELLY SKIN WAS FOUND TO BE CORRODED AT SEVERAL LOCATIONS BETWEEN FS 1453 AND FS 1753, BETWEEN STRINGERS 30 AND 36.  THE FUSELAGE SKIN PANEL BETWEEN FS 1453 AND FS 1575 AND BETWEEN THE LAP JOINT AT STRINGER 24 AND STRINGER 31 IS HEAVILY CORRODED.  A RUN-OUT TAB OF THE C-2 DOOR OUTER DOUBLER, AT FS 1535 BETWEEN STRINGERS 26 AND 27 WAS HEAVILY CORRODED.  DUE TO THE EXTENSIVE LEVEL OF CORROSION, REPLACEMENT OF LARGE AREAS OF THE AFT SKIN IS REQUIRED.  REPAIRS ACCOMPLISHED PER DL ERA 271342-14.
